Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

HDL and LDL test done. Got the result. Is there any side effect of rozavel 5?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
I am 58 years old. My HDL is 34 mg/dl and LDL is 135 mg/dl and doctor prescribed Rozavel 5 for 60 days. Please let me know if there are any side effects and how the medicine helps in normalizing the lipid profile.
Posted Tue, 16 Oct 2012 in Medicines and Side Effects
Answered by Dr. Anil Grover 50 minutes later
Hi there,
Thanks for writing in.
I am a qualified and certified cardiologist and I read your question with diligence.
First the side effects are usually observed and investigated after 4 weeks. Serious for which drug may have to be discontinued are two one is muscle pain leading to swelling of muscles (Polymyositis manifestation with muscle enzyme elevation.) and the abnormality in liver function (as deranged liver function tests). However these are rare.
Yes, it decreases LDL and if combined with regular exercise increases HDL to normal level of 40. Important is avoiding saturated fats in food and do aerobic exercises for drugs to show optimal effects. Side effects are rare.
If you have any more query, I will be happy to answer.
With best wishes.
Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor